MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP® STRAIGHT WRIST PLATE 170MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP® STRAIGHT WRIST PLATE 170MM; PLATE,FIXATION,BONE
Model Number SD242.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of a broken 2.4mm locking compression plate straight wrist plate due to non-compliant patient.The plate was removed without complications.There was no additional hardware was put in.The patient¿s distal radius appeared to be healed.The patients broken plate was removed, but they did not need revision surgery.There was no patient consequence.Concomitant device reported: unknown screws: trauma (part # unknown, lot # unknown, quantity# unknown).This complaint involves one (1) device.This is 1 of 1 for report (b)(4).

Brand Name
2.4MM LCP® STRAIGHT WRIST PLATE 170MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9317518
Report Number2939274-2019-62149
Device Sequence Number2131294
Product Code HRS
UDI-Device Identifier10886982003638
UDI-Public(01)10886982003638
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD242.003
Device Catalogue NumberSD242.003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;